Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 15, NWS Lake Charles, LA

March 10, 20165 counties in Texas

NWS Lake Charles, LA issued this flash flood warning at Mar 10, 2016, 9:01 AM CST for 5 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2016, 9:01 AM CST (15:01 UTC)
Expired
Mar 10, 2016, 3:00 PM CST
In force
6 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 93 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 11:00 AM CSTFLASH FLOOD5 Nne Sour Lake, TXMEDIA POSTED VIDEO OF FLASH FLOODING ALONG FM 326 BETWEEN SOUR LAKE AND KOUNTZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 119 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
2.5
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted.

530 
WGUS54 KLCH 101501
FFWLCH
TXC199-241-245-351-361-102100-
/O.NEW.KLCH.FF.W.0015.160310T1501Z-160310T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 AM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN HARDIN COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 300 PM CST
    
* AT 900 AM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
  FALLEN...AND ADDITIONAL RAINFALL ACROSS THE AREA WILL  INCREASE
  THE RISK OF FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEAUMONT...LUMBERTON...VIDOR...SILSBEE...SOUR LAKE...NOME...
  EVADALE...HAMSHIRE...BUNA...MAURICEVILLE...BEVIL OAKS...CHINA...
  ROSE CITY...PINE FOREST...LAKEVIEW...GIST...DEVILS POCKET...WEISS
  BLUFF...WRIGHTS SETTLEMENT AND FANNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3050 9389 3051 9372 3026 9382 2982 9435
      2989 9436 2989 9444 3011 9445 3011 9446
      3020 9447

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 5:15 AM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Mar 10, 5:15 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
515 AM CST THU MAR 10 2016

.AVIATION...RAIN AND THUNDERSTORMS WILL PRODUCE LOWER VIS AND
CEILINGS THROUGH THE PERIOD WITH MVFR AND IFR CONDITIONS PREVAILING.
A WEAK BOUNDARY HAS SLIPPED SOUTH OF KAEX OVER THE PAST DAY,
HOWEVER IT IS EXPECTED TO RETURN NORTH THIS MORNING WHICH WILL
ALLOW THE WINDS TO VEER BACK SE WITH THE REST OF THE TERMINALS.
WIND GUSTS OF 20 TO 30KTS WILL BE LIKELY TODAY WITH HIGHER GUSTS
POSSIBLE IN STORMS.

&&

.PREV DISCUSSION... /ISSUED 353 AM CST THU MAR 10 2016/

DISCUSSION...
WX MAP CONTINUES TO SHOW A VIGOROUS UPPER STORM SYSTEM OVER OLD
MEXICO/W TX THIS MORNING...WITH A SURFACE LOW PRESSURE ACROSS THE
WESTERN GULF OF MEXICO OFF THE MIDDLE TX COAST. CONTINUED SOUTHERLY
FETCH EXPECTED TO REMAIN THIS MORNING...BUT EXPECTED TO DIMINISH
THIS AFTERNOON FROM WEST TO EAST AS THE CENTER OF THE LOW MOVES UP
THE TX COAST INTO E TX THIS EVENING.

RADAR SHOWING CONTINUED LIGHT TO MODERATE RAIN OVER SE TX/C LA IN
THE SAME LOCATIONS HARDEST HIT THE LAST 24 HOURS. INCREASED
CONVECTION CONTINUES ACROSS THE SE TX COAST INTO LOWER SE TX/SW LA
AS OF THIS WRITING...LOOKING LIKE S LA WILL GET AT LEAST THE START
OF THE HEAVY RAINFALL ADVERTISED THE LAST SEVERAL DAYS.

WITH THE MEANDERING SFC AND UPPER LOW OVER TX THE NEXT COUPLE OF DAYS...THE
OUTLOOK IS FOR PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN...FOLLOWED
BY PERIODS OF NO RAINFALL AT ALL THROUGH FRI AFTERNOON. WHERE TRAINING
EXISTS...AREA COULD PICK UP 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
OF 8 TO 10 INCHES. FOR THIS...EXTENDED THE FLASH FLOOD WATCH FOR
ENTIRE AREA THROUGH 6 PM FRI.

POSSIBLE LULL IN THE PRECIP FRI NIGHT INTO SAT MORNING...BUT
EXPECTING ONE LAST ROUND OF PRECIP AS THE ENTIRE SFC AND UPPER LOW
LIFTS NE LATE SAT MORNING AND AFTERNOON.

ANOTHER SHORTWAVE TROF EXPECTED TO MOVE THROUGH THE ARKLATEX
POSSIBLY GENERATING A SLIGHT CHANCE OF SHRA/TSRA OVER INLAND SE
TX/C LA DURING THIS PERIOD. BY MON & TUE...PRECIP EXPECTED TO BE
OUT OF HERE BY MON AND TUE OF NEXT WEEK. THE CHANCE OF SHOWERS AND
THUNDERSTORMS RETURNS BY WED.

DML

MARINE...
A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL MAINTAIN AN
EXTENDED FETCH OF STRONG SOUTHERLY WINDS FROM THE BAY OF CAMPECHE
AND CARIBBEAN SEA WITH EXTREMELY ROUGH AND DANGEROUS SEAS.
WINDS WILL DIMINISH LATER THIS AFTERNOON AS THE CENTER OF A
SURFACE LOW PRESSURE OFF THE TEXAS COAST MOVES NORTH ACROSS
SOUTHEAST TEXAS...AND THEN EXPECTED TO MEANDER ACROSS THE LONE
STAR STATE THROUGH SATURDAY. ADDITIONALLY...EXTENSIVE SHOWER AND
THUNDERSTORM ACTIVITY CAN BE EXPECTED WITH STRONG THUNDERSTORMS
POSSIBLE.

DML

COASTAL FLOODING...
STRONG ONSHORE FLOW WILL CONTINUE ACROSS THE AREA. THIS WILL
KEEP ELEVATED WATER LEVELS DURING TIME OF HIGH TIDE THIS MORNING.
TIDE LEVELS ARE EXPECTED TO RANGE BETWEEN 3.5 AND 4.0 FEET MEAN
LOWER LOW WATER THIS MORNING NEAR HIGH TIDE. WITH THE DIMINISHED
WINDS EXPECTED THIS AFTERNOON...NOT ANTICIPATING AN EXTENSION OF
THE WARNING OR ADVISORY.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  67  75  63 / 100  90  90  50
LCH  77  66  75  62 / 100  90  90  50
LFT  76  67  74  64 / 100  90  90  70
BPT  76  65  75  62 / 100  90  70  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR
     LAZ052>055-073-074.

     FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR LAZ027>033-
     041>045-052>055-073-074.

     WIND ADVISORY UNTIL NOON CST TODAY FOR LAZ033-041>045-052>055-
     073-074.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
     LAZ041.

TX...COASTAL FLOOD WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR
     TXZ215.

     FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ180-201-215-
     216-259>262.

     WIND ADVISORY UNTIL NOON CST TODAY FOR TXZ215-216.

     COASTAL FLOOD ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
     TXZ216.

GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ455-475.

     SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ435-
     450-470.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ452-472.

     SMALL CRAFT ADVISORY UNTIL 10 AM CST THIS MORNING FOR GMZ430-432.

     SMALL CRAFT EXERCISE CAUTION FROM 10 AM THIS MORNING TO 3 PM CST
     THIS AFTERNOON FOR GMZ430-432.

     SMALL CRAFT EXERCISE CAUTION FROM 10 AM CST THIS MORNING THROUGH
     THIS AFTERNOON FOR GMZ435.

&&

AVIATION...05
Hazardous weather outlook, Mar 10, 5:00 AM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
500 AM CST THU MAR 10 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
111200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
500 AM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A SIGNIFICANT STORM SYSTEM CONTINUES TO AFFECT THE REGION WITH
ONGOING FLOODING ACROSS SOUTHEAST TEXAS AND WESTERN LOUISIANA...AND
THE POTENTIAL FOR FLOODING TO THE REST OF CENTRAL AND SOUTHERN
LOUISIANA. A FLASH FLOOD WATCH REMAINS IN EFFECT...WITH ONGOING
FLOOD WARNINGS ACROSS INLAND SOUTHEAST TEXAS AND WEST CENTRAL
LOUISIANA. RECORD POOL LEVELS AT TOLEDO BEND WILL CONTINUE...WITH
MAJOR FLOODING ALONG THE SABINE RIVER LIKELY. FLOODING ALONG THE
IMMEDIATE COAST WILL DIMINISH BY THIS AFTERNOON AS THE WINDS
SUBSIDE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE FLOODING THREAT WILL CONTINUE INTO FRIDAY AS THE SURFACE AND
UPPER LEVEL STORM SYSTEM MEANDERS OVER TEXAS. SHOWER AND THUNDERSTORMS
CHANCES FINALLY DIMINISH BY SATURDAY AFTERNOON AS THE UPPER LEVEL
LOW MOVES NORTHEAST OF THE REGION. A WEAKER UPPER LEVEL DISTURBANCE
MIGHT BRING A SLIGHT CHANCE OF SHOWERS SUNDAY ACROSS INLAND
SOUTHEAST TEXAS AND CENTRAL LOUISIANA...BUT MUCH IMPROVED WEATHER
IS EXPECTED MONDAY AND TUESDAY OF NEXT WEEK. THE NEXT CHANCE OF
PRECIPITATION IS POSSIBLE BY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION REQUESTED FOR TODAY AND FRIDAY.

GMZ430-432-435-450-452-455-470-472-475-111200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
500 AM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A SIGNIFICANT STORM SYSTEM CONTINUES TO AFFECT THE REGION WITH
NUMEROUS SHOWERS AND THUNDERSTORMS...AND ELEVATED WINDS AGAIN
TODAY. THE WINDS IS EXPECTED TO SUBSIDE BY THIS AFTERNOON AS A
SURFACE LOW ACROSS THE WESTERN GULF OF MEXICO MOVES NORTH ACROSS
EAST TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THE SLOW MOVING SURFACE
AND UPPER LEVEL LOW MEANDERS OVER TEXAS THROUGH SATURDAY. THE
ENTIRE SYSTEM IS EXPECTED TO LIFT NORTHEAST OF THE REGION BY
SATURDAY NIGHT...LEAVING FAIRLY BENIGN WEATHER FOR SUNDAY THROUGH
TUESDAY. THE NEXT CHANCE OF PRECIPITATION IS POSSIBLE BY
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION REQUESTED FOR TODAY AND FRIDAY.

In the hours before

Local storm report, Mar 10, 6:11 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
611 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     FLASH FLOOD      NEWTON                  30.85N 93.75W
03/10/2016                   NEWTON             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS PORTIONS OF LOOP 505 CLOSED DUE TO FLOODING

&&

HUMPHREY
Local storm report, Mar 10, 7:14 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
714 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 AM     FLASH FLOOD      5 ENE NEWTON            30.88N 93.68W
03/10/2016                   NEWTON             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS FM 1414 CLOSED AT MOORES CREEK WITH PART OF
            THE ROAD WASHED OUT

&&

HUMPHREY
Special weather statement, Mar 10, 7:51 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 AM CST THU MAR 10 2016

LAZ028-101415-
RAPIDES LA-
751 AM CST THU MAR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAPIDES AND NORTHWESTERN
AVOYELLES PARISHES UNTIL 815 AM CST...

AT 751 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOYCE TO 6 MILES WEST
OF LECOMPTE...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...GLENMORA...BOYCE...ALEXANDRIA INTERNATIONAL
AIRPORT...BALL...KOLIN...ELMER...LIBUSE...GARDNER...KINGSVILLE...
PARADISE...DEVILLE...HOLLOWAY...ESLER REGIONAL AIRPORT...TIOGA...
OTIS...TIMBER TRAILS...WOODWORTH AND FOREST HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3147 9269 3147 9271 3145 9270 3145 9268
      3140 9269 3140 9267 3139 9266 3148 9221
      3147 9216 3141 9215 3137 9210 3131 9217
      3133 9219 3132 9223 3125 9223 3091 9261
      3137 9279 3149 9270 3150 9269 3150 9268
TIME...MOT...LOC 1351Z 210DEG 46KT 3138 9261 3111 9250

TINGLER
Local storm report, Mar 10, 8:00 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
800 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     FLASH FLOOD      LEESVILLE               31.14N 93.27W
03/10/2016                   VERNON             LA   PUBLIC

            PUBLIC REPORTED FLOODING IN THE LEESVILLE AREA

&&

HUMPHREY
Local storm report, Mar 10, 8:20 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      KIRBYVILLE              30.66N 93.90W
03/10/2016                   JASPER             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS FLOODING ON US 96 FROM FM 363 TO FM 1013

&&

HUMPHREY
Special weather statement, Mar 10, 8:55 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
855 AM CST THU MAR 10 2016

LAZ030>033-041>043-052-074-TXZ216-260-101545-
JEFFERSON DAVIS LA-EVANGELINE LA-ST. LANDRY LA-ALLEN LA-
BEAUREGARD LA-EAST CAMERON LA-ACADIA LA-CALCASIEU LA-VERMILION LA-
ORANGE TX-NORTHERN NEWTON TX-
855 AM CST THU MAR 10 2016

...SPECIAL WEATHER STATEMENT...

AT 854 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STARKS TO NEAR LAKE
CHARLES TO NEAR MERMENTAU...AND MOVING NORTH AT 60 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...EUNICE...JENNINGS...WESTLAKE...WELSH...
VINTON...IOWA...LAKE ARTHUR...KINDER...BASILE...OBERLIN...IOTA...
ELTON...MERRYVILLE...MERMENTAU...FENTON...REEVES...DRY CREEK AND
RAGLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3009 9373 3078 9361 3075 9244 3000 9253
TIME...MOT...LOC 1454Z 189DEG 52KT 3025 9364 3024 9314 3021 9261

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 10:32 PM CSTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler6 hr
Mar 9, 10:58 PM CSTFlash Flood WarningLCHHardin, Jasper6 hr
Mar 10, 1:46 AM CSTRiver Flood WarningLCHOrange13 days
Mar 10, 1:53 AM CSTRiver Flood WarningLCHJefferson, Orange12 days
Mar 10, 4:38 AM CSTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler8 hr
Mar 10, 12:36 PM CSTAreal Flood WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler24 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.